# SDR 9JLA2014123104021

- Difficulty date: November 10, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,604 hours, 4,310 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228440003
- Condition: Interference
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ISSUE WITH COMM STATIC.  EXTENSIVE TROUBLESHOOTING WAS COMPLETED.  THIS RADIO STATIC ISSUE HAD EVERYONE STUMPED.  EVENTUALLY THE SOURCE OF THE STATIC WAS TRACKED DOWN TO A RF INTERFERENCE COMING FROM THE RADAR UNIT.  NO CREW REPORTS ON ANY FAULTS IN OPERATION OF THE RADAR UNIT DURING THE COMM STATIC ISSUES. SEVERAL RADAR UNITS, 4 EACH, WERE INSTALLED WITH SN`S LESS THAN 3000 & EACH UNIT HAD EITHER BEEN REPAIRED OR OVERHAULED, BUT EACH EXHIBITED THE SAME RF INTERFERENCE WITH THE COMM RADIOS.  IT WAS RESEARCHED & DISCOVERED THAT THE RADAR UNITS PN 622-8440-003 WITH A SN LESS THAN 3000 WERE CAUSING THE RF INTERFERENCE.  A RADAR UNIT PN 622-8440-003 SN 3750 WAS INSTALLED & NO FURTHER RADIO STATIC INTERFERENCE HAS BEEN REPORTED.
